본문 바로가기
HOME> 논문 > 논문 검색상세

논문 상세정보

Journal of the Korean Mathematical Society = 대한수학회지 v.47 no.4, 2010년, pp.845 - 860   SCIE SCOPUS
본 등재정보는 저널의 등재정보를 참고하여 보여주는 베타서비스로 정확한 논문의 등재여부는 등재기관에 확인하시기 바랍니다.

THE NEHARI MANIFOLD APPROACH FOR DIRICHLET PROBLEM INVOLVING THE p(x)-LAPLACIAN EQUATION

Mashiyev, Rabil A.    (DEPARTMENT OF MATHEMATICS FACULTY OF SCIENCE AND ARTS DICLE UNIVERSITY   ); Ogras, Sezai    (DEPARTMENT OF MATHEMATICS FACULTY OF SCIENCE AND ARTS DICLE UNIVERSITY   ); Yucedag, Zehra    (DEPARTMENT OF MATHEMATICS FACULTY OF SCIENCE AND ARTS DICLE UNIVERSITY   ); Avci, Mustafa    (DEPARTMENT OF MATHEMATICS FACULTY OF SCIENCE AND ARTS DICLE UNIVERSITY  );
  • 초록

    In this paper, using the Nehari manifold approach and some variational techniques, we discuss the multiplicity of positive solutions for the p(x)-Laplacian problems with non-negative weight functions and prove that an elliptic equation has at least two positive solutions.


  • 주제어

    variable exponent Lebesgue-Sobolev spaces .   p(x)-Laplacian .   variational methods .   Nehari manifold .   multiple positive solutions.  

  • 참고문헌 (28)

    1. E. Acerbi and G. Mingione, Regularity results for stationary electro-rheological fluids, Arch. Ration. Mech. Anal. 164 (2002), no. 3, 213-259. 
    2. G. A. Afrouzi, S. Mahdavi, and Z. Naghizadeh, The Nehari manifold for p-Laplacian equation with Dirichlet boundary condition, Nonlinear Anal. Model. Control 12 (2007), no. 2, 143-155. 
    3. A. Ambrosetti, H. Brezis and G. Cerami, Combined effects of concave and convex nonlinearities in some elliptic problems, J. Funct. Anal. 122 (1994), no. 2, 519-543. 
    4. K. J. Brown and Y. Zhang, The Nehari manifold for a semilinear elliptic equation with a sign-changing weight function, J. Differential Equations 193 (2003), no. 2, 481-499. 
    5. O. M. Buhrii and R. A. Mashiyev, Uniqueness of solutions of the parabolic variation inequality with variable exponent of nonlinearity, Nonlinear Anal. 10 (2009), 2325-2331. 
    6. J. Chabrowski and Y. Fu, Existence of solutions for p(x)-Laplacian problems on a bounded domain, J. Math. Anal. Appl. 306 (2005), no. 2, 604-618. 
    7. L. Diening, Theoretical and Numerical Results for Electrorheological Fluids, Ph. D. thesis, University of Frieburg, Germany, 2002. 
    8. D. Edmunds and J. Rakosnik, Sobolev embeddings with variable exponent, Studia Math. 143 (2000), no. 3, 267-293. 
    9. A. El Hamidi, Existence results to elliptic systems with nonstandard growth conditions, J. Math. Anal. Appl. 300 (2004), no. 1, 30-42. 
    10. X. L. Fan, Solutions for p(x)-Laplacian Dirichlet problems with singular coefficients, J. Math. Anal. Appl. 312 (2005), no. 2, 464-477. 
    11. X. L. Fan, J. S. Shen, and D. Zhao, Sobolev embedding theorems for spaces $W^{k,p(x)}({\Omega})$, J. Math. Anal. Appl. 262 (2001), no. 2, 749-760. 
    12. X. L. Fan and D. Zhao, On the spaces $L^{p(x)}({\Omega})$ and $W^{m,p(x)}({\Omega})$, J. Math. Anal. Appl. 263 (2001), no. 2, 424-446. 
    13. X. L. Fan and Q. H. Zhang, Existence of solutions for p(x)-Laplacian Dirichlet problem, Nonlinear Anal. 52 (2003), no. 8, 1843-1852. 
    14. X. L. Fan, Q. Zhang, and D. Zhao, Eigenvalues of p(x)-Laplacian Dirichlet problem, J. Math. Anal. Appl. 302 (2005), no. 2, 306-317. 
    15. T. C. Halsey, Electrorheological fluids, Science 258 (1992), 761-766. 
    16. P. Harjulehto, P. Hasto, M. Koskenoja, and S. Varonen, The Dirichlet energy integral and variable exponent Sobolev spaces with zero boundary values, Potential Anal. 25 (2006), no. 3, 205-222. 
    17. P. Hasto, The p(x)-Laplacian and applications, J. Anal. 15 (2007), 53-62. 
    18. O. Kovacik and J. Rakosnik, On spaces $L^{p(x)}$ and $W^{k,p(x)}$, Czechoslovak Math. J. 41(116) (1991), no. 4, 592-618. 
    19. R. A. Mashiyev, Some properties of variable Sobolev capacity, Taiwanese J. Math. 12 (2008), no. 3, 671-678. 
    20. M. Mihailescu, Existence and multiplicity of solutions for an elliptic equation with p(x)-growth conditions, Glasg. Math. J. 48 (2006), no. 3, 411-418. 
    21. M. Mihailescu and V. Radulescu, A multiplicity result for a nonlinear degenerate problem arising in the theory of electrorheological fluids, Proc. R. Soc. Lond. Ser. A Math. Phys. Eng. Sci. 462 (2006), no. 2073, 2625-2641. 
    22. M. Mihailescu and V. Radulescu, On a nonhomogeneous quasilinear eigenvalue problem in Sobolev spaces with variable exponent, Proc. Amer. Math. Soc. 135 (2007), no. 9, 2929-2937. 
    23. S. Ogras, R. A. Mashiyev, M. Avci, and Z. Yucedag, Existence of solutions for a class of elliptic systems in $R^N$ involving the (p(x), q(x))-Laplacian, J. Inequal. Appl. 2008 (2008), Art. Id 612938, 16 pp. 
    24. M. Ruzicka, Electrorheological Fluids: modeling and mathematical theory, Springer Lecture Notes in Math. Vol. 1748, Springer Verlag, Berlin, Heidelberg, New York, 2000. 
    25. N. S. Trudinger, On Harnack type inequalities and their application to quasilinear elliptic equations, Comm. Pure Appl. Math. 20 (1967), 721-747. 
    26. T. F. Wu, Multiplicity of positive solution of p-Laplacian problems with sign-changing weight functions, Int. J. Math. Anal. (Ruse) 1 (2007), no. 9-12, 557-563. 
    27. X. Zhang and X. Liu, The local boundedness and Harnack inequality of p(x)-Laplace equation, J. Math. Anal. Appl. 332 (2007), no. 1, 209-218. 
    28. V. V. Zhikov, Averaging of functionals of the calculus of variations and elasticity theory, (russian) Izv. Akad. Nauk SSSR Ser. Mat. 50 (1986), no. 4, 675-710, 877. 

 활용도 분석

  • 상세보기

    amChart 영역
  • 원문보기

    amChart 영역

원문보기

무료다운로드
유료다운로드
  • 원문이 없습니다.

유료 다운로드의 경우 해당 사이트의 정책에 따라 신규 회원가입, 로그인, 유료 구매 등이 필요할 수 있습니다. 해당 사이트에서 발생하는 귀하의 모든 정보활동은 NDSL의 서비스 정책과 무관합니다.

원문복사신청을 하시면, 일부 해외 인쇄학술지의 경우 외국학술지지원센터(FRIC)에서
무료 원문복사 서비스를 제공합니다.

NDSL에서는 해당 원문을 복사서비스하고 있습니다. 위의 원문복사신청 또는 장바구니 담기를 통하여 원문복사서비스 이용이 가능합니다.

이 논문과 함께 출판된 논문 + 더보기